MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1093/jjco/hyy172

Медицинская библиотека · Japanese journal of clinical oncology · 2019

Radiation-induced dermatitis after administration of mogamulizumab for adult T-cell leukaemia/lymphoma: a multi-institutional retrospective study.

Maemoto Hitoshi, Ariga Takuro, Kusada Takeaki, Heianna Joichi, Manabe Yoshihiko, Miyakawa Akifumi, Nakachi Sawako, Morishima Satoko, Iraha Shiro, Ganaha Fumikiyo, Masuzaki Hiroaki, Murayama Sadayuki

СтатьяМногоцентровое исследованиеПеревод пока не подготовлен

Аннотация

BACKGROUND

Cutaneous adverse reactions are frequently induced by mogamulizumab. Cases of Stevens-Johnson syndrome, toxic epidermal necrolysis and severe photosensitivity related to mogamulizumab have been reported. This study investigated whether severe radiation-induced dermatitis occurred in patients undergoing radiotherapy after the administration of mogamulizumab for adult T-cell leukaemia/lymphoma.

METHODS

We retrospectively reviewed 46 courses of radiotherapy administered to 15 consecutive patients with adult T-cell leukaemia/lymphoma (acute, n = 7; lymphoma, n = 7; smouldering, n = 1) who received mogamulizumab before or during radiotherapy at three institutions between 2012 and 2017.

RESULTS

During 43 of the 46 radiotherapy courses, patients developed Grade ≤1 radiation-induced dermatitis. No patient developed Grade ≥3 radiation-induced dermatitis. No patient was prescribed ointments as prophylactic treatment for radiation-induced dermatitis. Development of radiation-induced dermatitis was not significantly associated with the number of days since the administration of mogamulizumab prior to radiotherapy (P = 0.85), frequency of administration of mogamulizumab before/during radiotherapy (P = 0.33), administration of mogamulizumab during radiotherapy (P = 0.41) or types of lesions in adult T-cell leukaemia/lymphoma cases (cutaneous vs. non-cutaneous, P = 0.74). Development of radiation-induced dermatitis was significantly related to the total cutaneous dose (mean, 31.9 Gy [95% confidence interval: 26.6-37.1 Gy] vs. 19.7 Gy [95% confidence interval: 16.2-23.2 Gy], P = 0.0004) and total prescribed dose (mean, 31.5 Gy [95% confidence interval: 26.2-36.8 Gy] vs. 18.5 Gy [95% confidence interval: 15.0-22.0 Gy], P = 0.0002).

CONCLUSION

None of the 15 patients who received moderate-dose radiotherapy developed severe radiation-induced dermatitis during the 46 courses of radiotherapy after mogamulizumab administration.

Для цитирования: Maemoto Hitoshi, Ariga Takuro, Kusada Takeaki, Heianna Joichi, Manabe Yoshihiko, Miyakawa Akifumi, Nakachi Sawako, Morishima Satoko, Iraha Shiro, Ganaha Fumikiyo, Masuzaki Hiroaki, Murayama Sadayuki. Radiation-induced dermatitis after administration of mogamulizumab for adult T-cell leukaemia/lymphoma: a multi-institutional retrospective study.. Japanese journal of clinical oncology. 2019. DOI: 10.1093/jjco/hyy172.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.